Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 411, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 29, 2008, 5:54 PM CDT for Lincoln County, Montgomery County, Warren County, Missouri. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2008, 5:54 PM CDT (22:54 UTC)
- Expired
- Jul 29, 2008, 6:45 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Lincoln County, MO, Montgomery County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:20 PM CDT | HAIL 0.88 | 5 Nnw Troy, MO | |
| Jul 29, 6:20 PM CDT | HAIL 0.88 | 6 Nnw Troy, MO | HAIL THE SIZE OF DIMES TO NICKELS WERE REPORTED 6 MILES NORTH NORTHWEST OF TROY MISSOURI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 292254 SVRLSX MOC113-139-219-292345- /O.NEW.KLSX.SV.W.0411.080729T2254Z-080729T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 554 PM CDT TUE JUL 29 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN EAST CENTRAL MISSOURI MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI EXTREME NORTHERN WARREN COUNTY IN EAST CENTRAL MISSOURI * UNTIL 645 PM CDT * AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BELLFLOWER...OR 10 MILES NORTHEAST OF MONTGOMERY CITY...AND WAS MOVING EAST AT 22 MPH. * LOCATIONS IMPACTED INCLUDE... OLNEY... HAWK POINT... SILEX... DAVIS... TROY... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3897 9083 3893 9138 3910 9140 3921 9088 TIME...MOT...LOC 2254Z 261DEG 19KT 3903 9130 $$ BYRD
2 follow-up statements
000
WWUS53 KLSX 292319
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT TUE JUL 29 2008
MOC139-219-292328-
/O.CAN.KLSX.SV.W.0411.000000T0000Z-080729T2345Z/
WARREN MO-MONTGOMERY MO-
618 PM CDT TUE JUL 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND EXTREME
NORTHERN WARREN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF MONTGOMERY AND WARREN
COUNTIES...SO THE WARNING HAS BEEN CANCELLED.
LAT...LON 3921 9088 3897 9083 3895 9114 3898 9120
3899 9120 3900 9124 3913 9125
TIME...MOT...LOC 2318Z 261DEG 19KT 3905 9114
$$
MOC113-292345-
/O.CON.KLSX.SV.W.0411.000000T0000Z-080729T2345Z/
LINCOLN MO-
618 PM CDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR LINCOLN COUNTY...
AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OLNEY...OR 11 MILES
NORTHWEST OF TROY...AND WAS MOVING EAST AT 22 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...CAVE...
SILEX...DAVIS...TROY AND NEW HOPE.
LAT...LON 3921 9088 3897 9083 3895 9114 3898 9120
3899 9120 3900 9124 3913 9125
TIME...MOT...LOC 2318Z 261DEG 19KT 3905 9114
$$
BYRD000
WWUS53 KLSX 292345
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE JUL 29 2008
MOC113-292355-
/O.EXP.KLSX.SV.W.0411.000000T0000Z-080729T2345Z/
LINCOLN MO-
645 PM CDT TUE JUL 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY EXPIRES AT 645
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...SO THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3921 9088 3897 9083 3895 9114 3898 9120
3899 9120 3900 9124 3913 9125
TIME...MOT...LOC 2319Z 261DEG 19KT 3905 9113
$$
BYRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 5:50 PM CDT, 4 minutes earlier.
Area forecast discussion, Jul 29, 5:50 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT TUE JUL 29 2008
.DISCUSSION...
/500 PM CDT TUE JUL 29 2008/
NO REST FOR THE WEARY. VERY UNSTABLE ATMOSPHERE...ESPECIALLY N OF
I-70...AND A WEAK BOUNDARY MOVING THRU...HAVE TRIGGERED A ROUND OF
FLASH FLOOD PRODUCING SEVERE STORMS OVER NERN MO AND W CNTRL IL
LATE THIS AFTERNOON. ADDITIONAL DEVELOPMENT IS VERY
POSSIBLE...ESPECIALLY WHERE SFC-BASED CINH IS WEAKEST...IN CNTRL
MO...AND INTO E CNTRL MO AND SWRN IL TOWARD SS.
OTHERWISE...ALL EYES ARE TURNED TOWARDS THE REMNANTS OF DOLLY THAT
WILL IMPACT THE AREA TONIGHT AND WEDNESDAY. THE MAIN THRUST THRU
EARLY OVERNIGHT TONIGHT WILL INITIALLY BE THRU THE NRN FA...WHERE
ALL MODELS SHOW THE BEST FORCING AND MID LEVEL SUPPORT. THIS IS
EXPECTED TO SAG ESEWD WITH TIME...MOVING THRU THE CNTRL THIRD OF THE
FA ON WEDNESDAY...AND INTO THE SRN THIRD BY WEDNESDAY NIGHT AS A
SHORTWAVE QUICKLY FOLLOWS BEHIND /DOLLY/. WITH A TROPICAL AIRMASS
SUCH AS THIS...LOCALLY HEAVY RAINFALL IS POSSIBLE...BUT FOR NOW...
HAVE HIT THIS PRIMARILY IN THE AREAS MOST VULNERABLE TO NEW
FLOODING. THESE ARE THE SAME AREAS THAT HAVE RECEIVED BETWEEN 5 AND
11 INCHES OF RAIN OVER THE PAST WEEK AND STILL HAVE SOME COUNTY AND
STATE ROADS STILL CLOSED DUE TO FLOODING...IN NERN/CNTRL MO AND W
CNTRL IL. THIS WATCH MAY NEED TO BE EXPANDED IN AREA AND TIME
DEPENDING ON HOW THIS EVOLVES EXACTLY...AND IF HEAVY RAINFALL MAKES
A DECENT PUSH SEWD INTO OTHER AREAS.
WITH THE RAINFALL PUSHING THRU ON WEDNESDAY...WENT AOB THE COOLEST
MOS AS TEMP RECOVERY LOOKS VERY GRIM UNDER THICK CLOUDS AND
PERSISTENT PCPN.
DRY WX FINALLY ARRIVES BY THURSDAY AFTERNOON AND WILL CONTINUE THE
REMAINDER OF THE WORK WEEK AS THE MID LEVEL RIDGE BEGINS TO ASSERT
ITSELF. BUT WITH THE DRY WX...HEAT AND HUMIDITY WILL MAKE A RETURN.
FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS REMAIN
IN GOOD AGREEMENT ON H500 RIDGE COMING IN TO DOMINATE MUCH OF THIS
PERIOD. THE ONLY CHANGE FROM 24HRS AGO IS THAT THE EROSION OF THE
NRN EDGE OF THIS RIDGE WITH THE WESTERLIES IS NOW EXPECTED TO OCCUR
A DAY LATER...TUESDAY RATHER THAN MONDAY. AT THE SURFACE...SLY SFC
WNDS WILL PERSIST THRU MUCH OF THE PERIOD UNTIL TUESDAY WHEN EROSION
OF RIDGE ALOFT WILL ALLOW A CDFNT TO PUSH THRU THE AREA. MODELS
STILL TRYING TO COME TOGETHER ON HANDLING THIS...SO LEFT THE
FORECAST DRY THRU THIS ENTIRE PERIOD. TEMPS WILL BE ABOVE NORMAL
THRU THE PERIOD
TES
&&
.AVIATION...
/530 PM CDT TUE JUL 29 2008/
FOR THE 00Z TAFS...TSRA WILL BE E OF UIN BY 00Z WED BUT LOOKING AT
RADAR IT APRS THAT THERE WILL BE SCT MAINLY LGT SHOWERS MOVG EWD
THRU THE UIN SITE THIS EVNG. NEW TSRA HAVE DVLPD NE OF COU ALONG
TSRA OUTFLOW BNDRY FM NERN MO W CNTRL IL CONVECTIVE COMPLEX. MORE
DEVELOPMENT IS EXPECTED ALONG THIS BNDRY AS THE ATMOSPHERE IS VERY
HUMID AND UNSTABLE. MAY NEED TO MENTION VCTS IN STL/SUS THIS EVNG
OR EVEN A TEMPO GRP OF TSRA DEPENDING ON THE LATEST RADAR TRENDS.
THERE WILL BE PLENTY OF MID-UPR LVL CLOUDS AT THE TAF SITES TGT AS
THE MID LVL TROF OVER KS APPROACHES MO. NAM MDL DEPICTS PLENTY OF
UPR LVL DIVERGENCE TGT ESPECIALLY OVER NWRN AND N CNTRL PORTION OF
MO. UIN AND COU SHOULD HAVE THE BEST CHC OF SHRA/TSRA LT TGT AND
WILL INCLUDE PREVAILING SHRA IN UIN AND COU WITH A TEMPO GRP OF
TSRA. WILL INCLUDE A TEMPO GRP OF SHRA OR TSRA IN STL AND SUS.
PLENTY OF LOW-MID LVL CLOUDS WILL SHROUD THE CWA ON WED WITH
SHRA/TSRA CONTG THRU AT LEAST THE MRNG HRS.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-WARREN.
HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR JEFFERSON-
MADISON-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
IL-PIKE IL.
HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR MADISON IL-
MONROE IL-RANDOLPH IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 29, 4:45 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 445 PM CDT TUE JUL 29 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 445 PM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT. SEVERE STORMS ARE POSSIBLE THROUGH EARLY THIS EVENING...CAPABLE OF LARGE HAIL AND DAMAGING WINDS. HOWEVER...RICH TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLLY WILL ALLOW THE SHOWERS AND STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. FOR FURTHER INFORMATION... PLEASE REFER TO THE WATCH PRODUCT. HIGH LEVELS OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES AROUND 105 UNTIL EARLY THIS EVENING. A HEAT ADVISORY IS IN EFFECT FOR PARTS OF THE ST. LOUIS METROPOLITAN AREA...SOUTHEAST MISSOURI...AND SOUTHWEST ILLINOIS. FOR FURTHER INFORMATION... PLEASE REFER TO THE ADVISORY PRODUCT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY THROUGH THURSDAY AS THE REMNANTS OF HURRICANE DOLLY CONTINUE TO MOVE THROUGH ALONG WITH AN UPPER LEVEL DISTURBANCE BEHIND IT. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THE SHOWERS AND STORMS DUE TO THE RICH TROPICAL MOISTURE STILL IN PLACE. TEMPERATURES IN THE 90S WITH HUMID CONDITIONS ARE EXPECTED TO PUSH AFTERNOON AND EARLY EVENING HEAT INDEX VALUES TO NEAR 105 DEGREES EACH DAY FROM SATURDAY THROUGH MONDAY. MODERATE FLOODING ON THE MISSISSIPPI RIVER IS EXPECTED AT CHESTER AS EARLY AS WEDNESDAY AFTERNOON AND MAY CONTINUE UNTIL SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE EARLY THIS EVENING...ESPECIALLY FOR AREAS NORTH OF INTERSTATE 70. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jul 29, 4:06 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG NEW LONDON 39.58N 91.40W
07/29/2008 RALLS MO TRAINED SPOTTER
SEVERAL SIX INCH DIAMETER LIMBS DOWN ON PROPERTY.
&&
EVENT NUMBER LSX0800799
SIPPRELLLocal storm report, Jul 29, 4:11 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 S HANNIBAL 39.68N 91.38W
07/29/2008 RALLS MO TRAINED SPOTTER
METAL FLASHING TORN FROM THE ROOF OF WRIGHT FURNITURE
BUSINESS ... SEVERAL 2 INCH DIAMETER LIMBS ON GROUND.
&&
EVENT NUMBER LSX0800800
SIPPRELLLocal storm report, Jul 29, 4:12 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 2 S HANNIBAL 39.68N 91.38W
07/29/2008 E50 MPH RALLS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0800801
SIPPRELLLocal storm report, Jul 29, 4:28 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 S EDINA 40.15N 92.17W
07/29/2008 KNOX MO LAW ENFORCEMENT
WATER WAS FLOWING ACROSS HIGHWAY 15 JUST SOUTH OF EDINA
NEAR THE BRIDGE OF THE SOUTH FORK OF THE SOUTH FABIUS
RIVER.
&&
EVENT NUMBER LSX0800802
FUCHSLocal storm report, Jul 29, 4:45 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG URSA 40.07N 91.37W
07/29/2008 ADAMS IL LAW ENFORCEMENT
POWER LINES DOWN WITHIN TOWN.
&&
EVENT NUMBER LSX0800803
SIPPRELLLocal storm report, Jul 29, 4:46 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG CAMP POINT 40.04N 91.07W
07/29/2008 ADAMS IL LAW ENFORCEMENT
TREE AND POWER LINES DOWN ACROSS AND BLOCKING HIGHWAY
24 NEAR THE INTERSECTION WITH WEST WOOD STREET.
&&
EVENT NUMBER LSX0800804
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 1:53 PM CDT | Heat Advisory | LSX | Jefferson, Madison, Saint Charles, Sainte Genevieve, Saint Francois, Saint Louis and 1 more | 5 hr |
| Jul 29, 2:32 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 43 min |
| Jul 29, 2:51 PM CDT | Flash Flood Warning | LSX | Knox | 4 hr |
| Jul 29, 3:05 PM CDT | Flash Flood Warning | LSX | Shelby | 4 hr |
| Jul 29, 4:19 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Knox and 11 more | 19 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.